Copy For Citation
SET E., ÖZDEMİR M. E., SARIKAYA M. Z., AKDEMİR A. O.
GEORGIAN MATHEMATICAL JOURNAL, vol.25, no.1, pp.109-115, 2018 (SCI-Expanded)
Article / Article
GEORGIAN MATHEMATICAL JOURNAL
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Strongly convex functions, Ostrowski inequality, Holder inequality
Bursa Uludag University Affiliated:
In this paper, we establish Ostrowski-type inequalities for strongly convex functions, by using some classical inequalities and elementary analysis. We also give some results for the product of two strongly convex functions.